Print this page    •   Back to Web version of article

Lexiva (Fosamprenavir Calcium) -- Dear Health Care Professional Letter

December 3, 2009

GlaxoSmithKline and FDA notified healthcare professionals of a potential association between Lexiva and myocardial infarction and dyslipidemia in HIV infected adults. GSK has modified the existing Warnings and Precautions section of the Prescribing Information to note that increases in cholesterol have occurred with treatment, the importance of lipids management, and a recommendation that triglyceride and cholesterol testing be performed prior to initiating therapy with LEXIVA and at periodic intervals during therapy. The Dear Healthcare Professional letter also provides key messages, actions required by healthcare professionals and supporting information from a case-control study reported at a February 2009 international HIV conference.

[November 2009 -- Dear Healthcare Professional Letter -- GSK]




This article was provided by U.S. Food and Drug Administration. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/art54728.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.